Comments on "Application of generalized differential transform method to multi-order fractional differential equations", Vedat Suat Erturk, Shaher Momani, Zaid Odibat [Commun Nonlinear Sci Numer Simul 2008; 13 : 1642-54]


Arıkoğlu A. , Özkol İ.

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.13, no.8, pp.1737-1740, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Letter
  • Volume: 13 Issue: 8
  • Publication Date: 2008
  • Doi Number: 10.1016/j.cnsns.2007.05.003
  • Title of Journal : COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION
  • Page Numbers: pp.1737-1740

Abstract

In this note, we would like to point some similarities between the study [Erturk VS, Momani S, Odibat Z. Application of generalized differential transform method to multi-order fractional differential equations. Commun Nonlinear Sci Numer Simul. doi: 10.1016/j.cnsns.2007.02.006] with the already existing one [Arikoglu A, Ozkol I. Solution of fractional differential equations by using differential transform method. Chaos Soliton Fract. 10.1016/j.chaos.2006.09.004]. (c) 2007 Elsevier B.V. All rights reserved.